# SDR 2022F00384

- Difficulty date: October 6, 2022
- Submitted: October 7, 2022
- Operation: General aviation
- Aircraft: N912SV
- Make and model: Beech B200
- Aircraft serial: BB1299
- Aircraft time: 15,176 hours, 17,411 cycles
- Engine: PT6A52
- Engine time: 4,381 hours, 4,712 cycles
- Propeller: Hartzl HCE4N3
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Condition: Out Of Adjust
- Location: Zone 700
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

10/6/2022: N912SV LEFT KBIL @ APPROXIMATELY 2340 ENROUTE 1S3 (FORSYTH, MT). UPON REACHING CRUISE, THE PILOT OBSERVED THE "GEAR UNSAFE" LIGHT ILLUMINATED. AFTER A FEW MINUTES, THE LIGHT BECAME INTERMITTENT. THE CREW EXTENDED THE LANDING GEAR AND OBSERVED 3 GREEN LANDING GEAR "DOWN AND LOCKED" LIGHTS WITH NO "GEAR UNSAFE" LIGHT. THE CREW DECIDED TO RETURN TO KBIL AT THIS POINT. THE AIRCRAFT LANDED BACK AT KBIL @ APPROXIMATELY 0020 WITHOUT INCIDENT.
